MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF2424C100TU
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 01/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant captivia stent graft system was implanted in a patient for the endovascular treatment of a thoracic aortic transection due to a motor vehicle accident.It was reported that the physician unintentionally covered the left subclavian artery.Access was gained through the patient¿s arm and a snorkel was placed.It was noted that a bypass was not an option due to the patient¿s injuries.The final angiogram showed the left subclavian and vertebral artery were filling.The physician stated that the cause of the event was due to the pigtail coming back with partial filling of the subclavian, which led to an inaccurate mark on the screen.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6277811
Report Number2953200-2017-00107
Device Sequence Number10989741
Product Code MIH
UDI-Device Identifier00643169347113
UDI-Public00643169347113
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2017
Device Model NumberVAMF2424C100TU
Device Catalogue NumberVAMF2424C100TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2017
Supplement Date Received by Manufacturer01/10/2017
Initial Report FDA Received Date01/25/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR